Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 133, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 18, 2011, 9:03 PM CDT for 4 counties in Kansas. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 9:03 PM CDT (02:03 UTC)
- Expired
- Jun 18, 2011, 10:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Finney County, KS, Gray County, KS, Lane County, KS, Scott County, KS
The radar
The Dodge City radar (KDDC), 70 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 9:17 PM CDT | HAIL 1.5 | 12 Se Friend, KS | |
| Jun 18, 9:30 PM CDT | HAIL 1 | 13 Nne Charleston, KS | |
| Jun 18, 9:49 PM CDT | HAIL 1.5 | 10 W Kalvesta, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 5:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1666 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1910 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
782 WUUS53 KDDC 190203 SVRDDC KSC055-069-101-171-190300- /O.NEW.KDDC.SV.W.0133.110619T0203Z-110619T0300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 903 PM CDT SAT JUN 18 2011 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL FINNEY COUNTY IN SOUTHWEST KANSAS... WESTERN GRAY COUNTY IN SOUTHWEST KANSAS... SOUTHWESTERN LANE COUNTY IN WEST CENTRAL KANSAS... SOUTHEASTERN SCOTT COUNTY IN WEST CENTRAL KANSAS... * UNTIL 1000 PM CDT * AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF FRIEND...AND MOVING SOUTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... FRIEND... GARDEN CITY... PIERCEVILLE... CHARLESTON... INGALLS... MAINLY RURAL AREAS OF CENTRAL FINNEY...SOUTHEASTERN SCOTT... SOUTHWESTERN LANE AND WESTERN GRAY COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3827 10030 3758 10049 3808 10103 3848 10096 TIME...MOT...LOC 0204Z 300DEG 30KT 3817 10083 WIND...HAIL 60MPH 1.75IN $$ 18
1 follow-up statement
938 WWUS53 KDDC 190231 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 931 PM CDT SAT JUN 18 2011 KSC101-171-190241- /O.CAN.KDDC.SV.W.0133.000000T0000Z-110619T0300Z/ SCOTT KS-LANE KS- 931 PM CDT SAT JUN 18 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LANE AND SOUTHEASTERN SCOTT COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3799 10093 3826 10068 3826 10030 3758 10049 TIME...MOT...LOC 0231Z 300DEG 29KT 3806 10059 $$ KSC055-069-190300- /O.CON.KDDC.SV.W.0133.000000T0000Z-110619T0300Z/ GRAY KS-FINNEY KS- 931 PM CDT SAT JUN 18 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL FINNEY AND WESTERN GRAY COUNTIES UNTIL 1000 PM CDT... AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO TWO INCHES IN DIAMETER...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES NORTH OF PIERCEVILLE...AND MOVING SOUTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... PIERCEVILLE... CHARLESTON... INGALLS... MAINLY RURAL AREAS OF CENTRAL FINNEY AND WESTERN GRAY COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3799 10093 3826 10068 3826 10030 3758 10049 TIME...MOT...LOC 0231Z 300DEG 29KT 3806 10059 WIND...HAIL 60MPH 2.00IN $$ 18
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:55 PM CDT, 5 hours 8 minutes earlier.
Area forecast discussion, Jun 18, 3:55 PM CDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 355 PM CDT SAT JUN 18 2011 .DISCUSSION... DAYS 1-2... A LONGWAVE TROUGH WAS SITUATED ACROSS THE WESTERN UNITED STATES THIS AFTERNOON. ON THE FRONT SIDE OF THIS TROUGH, A WEAK SHORTWAVE TROUGH AND ASSOCIATED COOL POOL WAS EJECTING EAST-NORTHEASTWARD ACROSS COLORADO. ON THE BACK SIDE OF THE LONGWAVE TROUGH, A STRONG SHORTWAVE TROUGH WAS DIGGING SOUTHEASTWARD TOWARDS THE PACIFIC NORTHWEST. A STATIONARY FRONT WAS LOCATED ACROSS NORTHERN OKLAHOMA WITH WEAK UPSLOPE FLOW DEVELOPING ACROSS WESTERN KANSAS. DEWPOINTS WERE VERY HIGH IN THE WARM SECTOR ACROSS CENTRAL AND EASTERN OKLAHOMA. THE MAIN FORECAST PROBLEM FOR TONIGHT IS THUNDERSTORM CHANCES. CONVECTION WAS ALREADY DEVELOPING ACROSS EASTERN COLORADO THIS AFTERNOON IN RESPONSE TO THE AFOREMENTIONED SHORTWAVE TROUGH AND COLD POOL. LOW-LEVEL UPSLOPE FLOW WAS VERY WEAK THIS AFTERNOON ACROSS WESTERN KANSAS. THE EDGE OF THE BETTER LOW-LEVEL MOISTURE WAS LOCATED FROM NORTH PLATTE TO MCCOOK TO DODGE CITY AND WAS SLOWLY EDGING WESTWARD. THE NAM SHOWS EASTERLY UPSLOPE FLOW INCREASING DRAMATICALLY THIS EVENING TO 30KT AT 850MB ACROSS WESTERN KANSAS. DESPITE THE WEAK WINDS THIS AFTERNOON, IF STORMS CAN HOLD TOGETHER UNTIL EVENING, THEN THE ENVIRONMENT WOULD BE MUCH MORE FAVORABLE FOR AN ORGANIZED CONVECTIVE CLUSTER PROGRESSING ACROSS THE CENTRAL AND NORTHERN PART OF THE FORECAST AREA TONIGHT. THE HRRR HAS BACKED OFF OF THE MCS SCENARIO. WITH MAINLY WESTERLY MID-LEVEL WINDS, FEEL THAT ANY MCS COULD DEVELOP A COLD POOL AND TURN TO THE EAST-SOUTHEAST AND AFFECT OUR FORECAST AREA. DAMAGING WINDS ARE POSSIBLE WITH THESE STORMS. LARGE HAIL UP TO GOLFBALL SIZE IS POSSIBLE AS THE STORMS REACH THE RICHER MOISTURE BETWEEN 00 AND 03Z. CYCLOGENESIS WILL COMMENCE IN THE LEE OF THE COLORADO ROCKIES BY SUNDAY MORNING. THE NAM/GFS SHOW THE FRONT OVER OKLAHOMA PUSHING NORTH AS A WARM FRONT INTO NORTHERN KANSAS BY LATE AFTERNOON, WITH THE DRYLINE TRAILING SOUTH FROM THE FRONT INTO SOUTH CENTRAL KANSAS. TEMPERATURES WILL BECOME VERY HOT IMMEDIATELY BEHIND THE DRYLINE AS THE MID-LEVEL HOT PLUME (+16C AT 700MB) PUSHES DOWNSLOPE ONTO THE LOWER TERRAIN. SO DECIDED TO RAISE TEMPERATURES A FEW DEGREES. ALL OF THE MODELS SHOW THE HIGH-LEVEL JET ASSOCIATED WITH THIS SHORTWAVE TROUGH JUST TO THE NORTH OF OUR FORECAST, AREA WITH LITTLE IN THE WAY OF LARGE SCALE ASCENT OVER SOUTHWEST AND CENTRAL KANSAS. I FEEL THAT THE SEVERE THUNDERSTORM THREAT WILL BE OVER FAR NORTHERN KANSAS AND SOUTHERN NEBRASKA ALONG AND JUST NORTH OF THE WARM FRONT. THIS COINCIDES WITH THE SPC DAY 2 MODERATE RISK. DECIDED TO UPGRADE THE FIRE WEATHER WATCH TO A WARNING FOR THOSE COUNTIES THAT HAVE REMAINED DRY FOR THE MOST PART OVER THE PAST FEW WEEKS. DUE TO THE HEAVY RAINS IN SEWARD AND MEADE COUNTIES, DECIDED TO LEAVE THOSE COUNTIES OUT. WINDS COULD REACH CLOSE TO ADVISORY CRITERIA AS MID-LEVEL MOMENTUM MIXES DOWN FROM 600MB. THE MAIN TROUGH AXIS WILL PASS ACROSS WESTERN KANSAS ON MONDAY. THE DAY SHOULD GET OFF TO A VERY WARM START IN OUR SOUTHEASTERN COUNTIES SINCE THE AFTERNOON HIGHS THERE SUNDAY WILL BE NEAR 107F, FOLLOWED BY 20-25KT SOUTHERLY WINDS ALL NIGHT SUNDAY NIGHT. SO I DECIDED TO COMPLETELY IGNORE MOS (USING A COMBINATION OF METEOROLOGY AND EXPERIENCE) AND INCREASE LOW TEMPERATURES TO BETWEEN 75 AND 80F IN OUR FAR SOUTHEAST. THIS NUMBERS ARE BARELY WITHIN THE 5F COLLABORATION TOLERANCE. THE SURFACE COLD FRONT WILL BE ARRIVING IN DODGE CITY AROUND MID-DAY MONDAY AND IN MEDICINE LODGE BY LATE AFTERNOON. VERY HOT TEMPERATURES CAN AGAIN BE EXPECTED AHEAD OF THE COLD FRONT, WITH MUCH COOLER READINGS BEHIND THE FRONT. DAYS 3-7... THE EXTENDED PERIOD STARTS WITH AN UPPER LOW EXITING OUR AREA, FOLLOWED BY A PERIOD OF NORTHWESTERLY DOWNSLOPE FLOW, AND A HIGH PRESSURE RIDGE BUILDS INTO THE EASTERN ROCKIES REGION BY FRIDAY. AROUND THE BEGINNING OF DAY 3, OR TUESDAY AT 00Z, AN UPPER LEVEL STORM SYSTEM WILL BE JUST ABOUT EXITING WESTERN KANSAS TO THE NORTHEAST. BUT THERE WILL BE STRONG SYNOPTIC LIFT ACROSS OUR EASTERN CWA, AND 30 POPS FOR TRW- WILL COVER THAT. THERE COULD BE A LITTLE WRAP AROUND MOISTURE AND INSTABILITY EARLY TUESDAY, SO 20 TO 30 POPS WILL EXIST ACROSS OUR NORTH END EASTERN CWA. RIGHT NOW, IT IS TOO HARD TO DETERMINE IF AND WHERE ANY SEVERE STORMS WILL OCCUR. WITH THE PATTERN OF LATE BEING VERY WARM SURFACE CONDITIONS AND COLD POOLS TRACKING ACROSS OUR AREA, SEVERE STORMS CAN NOT BE RULED OUT. IT WILL GET INCREASINGLY WARMER EACH DAY PAST TUESDAY, STARTING IN THE MID 80S TUES, WARMING TO THE MID 80S TO LOWER 90S BY THURSDAY, AND THE MID 90S BY SATURDAY. A DRY LINE SHOULD BE FORMING EACH AFTERNOON THU-SAT, SO SMALL POPS WILL BE ACROSS OUR EASTERN AND NORTHERN SECTIONS EACH LATE AFTERNOON AND EVENING, TO COVER THE DRY LINE INITIATION POTENTIAL. OVERNIGHT LOWS WILL GO THROUGH A SLOW WARMING TREND, STARTING IN THE UPPER 50S TO LOWER 60S WED, AND WARMING A FEW DEGREES EACH DAY, REACHING THE MID 60S (NW) TO THE LOWER 70S (SE). && .AVIATION... FOR THE MOST PART, THERE WILL BE VFR CONDITIONS THROUGH 02Z. THEN THERE IS A CHANCE FOR MVFR CIGS ASSOCIATED WITH THUNDERSTORMS AT HYS AND GCK, GENERALLY IN THE BKN050CB RANGE. THERE IS JUST A SLIGHT CHANCE FOR STORMS TO MAKE IT TO DDC, AFTER 03Z AND IN THE SAME BKN050CB CIG CATEGORY. THESE STORMS WILL BE HIGH BASED IF THEY OCCUR, AND WILL COULD PRODUCE SOME ISOLATED STRONG CONVECTIVE WINDS. AFTER 06Z, THE CHANCE FOR CONVECTION GREATLY DIMINISHES. && .PRELIMINARY POINT TEMPS/POPS... DDC 67 106 72 91 / 30 0 0 10 GCK 65 103 64 85 / 40 10 10 20 EHA 62 99 63 83 / 30 0 0 10 LBL 66 103 69 88 / 20 0 0 10 HYS 65 98 69 88 / 50 20 20 30 P28 69 107 80 104 / 10 10 10 30 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM TO 9 PM CDT SUNDAY FOR KSZ074>078- 084>086. && FN24/12/12
Hazardous weather outlook, Jun 18, 4:09 PM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 409 PM CDT SAT JUN 18 2011 KSZ030-031-043>046-061>066-074>081-084>090-191130- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 409 PM CDT SAT JUN 18 2011 /309 PM MDT SAT JUN 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT A THUNDERSTORM CLUSTER IS EXPECTED TO MOVE ACROSS WESTERN KANSAS THIS EVENING AND OVERNIGHT. THESE STORMS COULD BE SEVERE WITH HAIL AS LARGE AS GOLF BALLS AND WINDS UP TO 70 MPH. THE BEST CHANCE OF SEVERE WEATHER IS ALONG AND NORTH OF A LINE FROM JOHNSON TO JETMORE TO LACROSSE. THE STORMS SHOULD REACH DIGHTON AND SCOTT CITY AFTER 8 PM AND THEN LACROSSE AND HAYS AFTER 10 PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE ARE SMALL CHANCES FOR THUNDERSTORMS THURSDAY EVENING INTO SATURDAY...ESPECIALLY EAST OF A LINE FROM WAKEENEY TO DODGE CITY. IT IS TOO EARLY TO TELL IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED THIS EVENING AND EARLY TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC FINCH
In the hours before
Special weather statement, Jun 18, 7:25 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 725 PM CDT SAT JUN 18 2011 KSZ043-044-190115- LANE-SCOTT- 725 PM CDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SCOTT AND WESTERN LANE COUNTIES... AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SCOTT STATE LAKE...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN NORTHERN SCOTT AND WESTERN LANE COUNTIES...INCLUDING THE CITIES OF SCOTT STATE LAKE AND HEALY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3836 10049 3859 10107 3870 10107 3871 10049 TIME...MOT...LOC 0025Z 271DEG 19KT 3868 10094 JJOHNSON
Special weather statement, Jun 18, 7:44 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 744 PM CDT SAT JUN 18 2011 KSZ063-064-077-078-190130- FINNEY-FORD-GRAY-HODGEMAN- 744 PM CDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FINNEY...NORTHEASTERN GRAY...NORTHWESTERN FORD AND SOUTHWESTERN HODGEMAN COUNTIES... AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF CIMARRON...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN EASTERN FINNEY...NORTHEASTERN GRAY...NORTHWESTERN FORD AND SOUTHWESTERN HODGEMAN COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3824 10005 3792 9960 3773 10024 3801 10049 TIME...MOT...LOC 0045Z 231DEG 16KT 3792 10025 JJOHNSON
Local storm report, Jun 18, 8:06 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
806 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST 9 E SCOTT STATE LAKE 38.67N 100.76W
06/18/2011 E65.00 MPH SCOTT KS PUBLIC
PEA SIZE HAIL COVERING THE GROUND.
&&
MSCOTTSpecial weather statement, Jun 18, 8:31 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
831 PM CDT SAT JUN 18 2011
KSZ030-045-190215-
NESS-TREGO-
831 PM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NESS AND TREGO
COUNTIES...
AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF COLLYER...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3865 9960 3866 10024 3870 10023 3870 10016
3913 10015 3914 9963
TIME...MOT...LOC 0131Z 275DEG 20KT 3891 10011
18Special weather statement, Jun 18, 9:00 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 900 PM CDT SAT JUN 18 2011 KSZ062-190245- KEARNY- 900 PM CDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KEARNY COUNTY... AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF LYDIA...OR 17 MILES SOUTH OF LEOTI...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3827 10113 3802 10114 3811 10151 3827 10152 TIME...MOT...LOC 0201Z 272DEG 25KT 3824 10141 18
Local storm report, Jun 18, 9:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
903 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 11 NNE KALVESTA 38.20N 100.24W
06/18/2011 E0.88 INCH FINNEY KS PUBLIC
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:25 PM CDT | Special Weather Statement | DDC | Scott | 50 min |
| Jun 18, 7:34 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 56 min |
| Jun 18, 7:44 PM CDT | Special Weather Statement | DDC | Hodgeman | 46 min |
| Jun 18, 8:19 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman, Ness | 41 min |
| Jun 18, 8:28 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 62 min |
| Jun 18, 8:31 PM CDT | Special Weather Statement | DDC | Trego | 44 min |
| Jun 18, 8:44 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Scott | 46 min |
| Jun 18, 9:00 PM CDT | Special Weather Statement | DDC | Kearny | 45 min |
| Jun 18, 9:17 PM CDT | Special Weather Statement | DDC | Hodgeman | 43 min |
| Jun 18, 9:27 PM CDT | Special Weather Statement | DDC | Ness, Rush | 48 min |
| Jun 18, 9:40 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 65 min |
| Jun 18, 10:07 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 68 min |
| Jun 18, 10:17 PM CDT | Special Weather Statement | DDC | Rush | 43 min |
| Jun 18, 10:40 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Pawnee | 50 min |
| Jun 18, 11:25 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pratt, Stafford | 50 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.